# SDR AALA202308144730

- Difficulty date: August 1, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D57460063620500
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK 12 LOWER MID BOLT AT WS 13464 AND RIB 25. REPLACED BOLT PER AMM 27-84-67.
